# SDR DALA2021083005125

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 16,464 hours, 2,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 SEAT 23B LWR SIDE EMERGENCY PATH LIGHT LOOSE & DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED END BAY SHROUD PER A330 AMM 25-22. (8002492)
